# SDR DALA2025060904378

- Difficulty date: June 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,995 hours, 22,921 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6816 STRONG ELECTRICAL BURN SMELL IN AFT LAV. CORRECTIVE ACTION: FOUND L2 LIGHT COVER DAMAGED C/W SECTION I: TIME LIMITED ALTERATION PER ER/A 626912-14 REV ORIG, C/W ER/A62612-14 REV ORG SECTION 2 PERMANET RESTORATION. R/R LIGHT ASSY PER B757 AMM 33-26. LIGHT IS NOW WORKING AND NO BUR SMELL.
